# SDR ABXA010220

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 53,115 hours, 50,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH WITH FLAPS EXTENDED TO 25 DEGREES, THE AIRCRAFT EXPERIENCED VIBRATIONS AND UNUSUAL NOISE.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED WITH FLAPS AT 25 DEGREES.  MAINTENANCE INSPECTED THE FLAPS, FAIRINGS BUTT DOORS, FIXED AND MOVABLE VANES, SLATS AND LANDING GEAR DOORS.  MAINTENANCE CHECKED THE FLAP SYSTEM OPERATION.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
